논문KCI 등재
Reproducing kernel Hilbert space based on special integrable semimartingales and stochastic integration
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we consider the integral of a stochastic process with respect of a sequence of square integrable semimartingales. By this integrals, we construct a reproducing kernel Hilbert space and study the correspondence between this space with the concepts of arbitrage and viability in mathematical finance.
Abstract
In this paper, we consider the integral of a stochastic process with respect of a sequence of square integrable semimartingales. By this integrals, we construct a reproducing kernel Hilbert space and study the correspondence between this space with the concepts of arbitrage and viability in mathematical finance.
참고문헌 (28)
- M. Al-Smadi, "Simpli_ed iterative reproducing kernel method for handling time-fractional BVPs with error estimation", Ain Shams Eng J, 9, pp.2517~2525 (2018)
- N. Aronszajn, "Theory of reproducing kernels", Trans. Amer. Math. Soc, 68, pp.337~404 (1950)
- A. Berlinet, "Reproducing kernel Hilbert spaces in probability and statistics" (2004), Springer Science, Business, Media New York
- T. Choulli, "Deux application de la d_ecomposotion de Galtchouk-Kunita-Watanabe", S_eminaire De Probabilit_es, 30, pp.12~23 (1996)
- T. Choulli, "How non-arbitrage, viability and num_eraire portfolio are related", Finance Stoch, 19(4), pp.719~741 (2015)
- C. Cuchiero, "A fundamental theorem of asset pricing for continuous time large _nancial markets in a two _ltration setting", Theory Probab. Appl, 65(3), pp.388~404 (2020)[DOI]
- C. Cuchiero, "A new perspective on the fundamental theorem of asset pricing for large _nancial markets", Theory Probab. Appl, 60(4), pp.561~579 (2016)[DOI]
- F. Delbaen, "A note on the no arbitrage condition for international _nancial markets", Financ. Eng. Jpn. Mark, 3(3), pp.239~251 (1994)
- F. Delbaen, "A general version of the fundamental theorem of asset pricing", Math. Ann, 300(3), pp.463~520 (1994)
- F. Delbaen, "Handbook of the geometry of Banach spaces. Volume 1", pp.367~391 (2001), Elsevier
- F. Delbaen, "Arbitrage possibilities in Bessel processes and their relations to local martingales", Probab. Theory Relat. Fields, 102(3), pp.357~366 (1995)
- F. Delbaen, "A simple counterexample to several problems in the theory of asset pricing", Math. Finance, 8(1), pp.1~11 (1998)
- F. Delbaen, "The Banach space of workable contingent claims in arbitrage theory", Ann. Inst. Henri Poincar_e, Probab. Stat, 33(1), pp.113~144 (1997)
- F. Delbaen, "The mathematics of arbitrage" (2006), Springer Finance. Springer-Verlag
- C. Dellacherie, "S_eminaire de Probabilit_es XII", pp.742~745 (1978), Springer
- M. De Donno, "Super-replication and utility maximization in large _nancial markets", Stochastic Processes Appl, 115(12), pp.2006~2022 (2005)
- S. Hashemi Sababe, "Some properties of reproducing Kernel Banach and Hilbert spaces", Sahand commun. math. anal, 12(1), pp.167~177 (2018)
- S. Hashemi Sababe, "On reproducing property and 2-cocycles", Tamkang J. Math, 49(2), pp.143~153 (2018)
- Saeed Hashemi Sababe, "On 2-inner product spaces and reproducing property", 한국수학논문집, 28(4), pp.973~984 (2020), 강원경기수학회
- J. Jacod, "Limit theorems for stochastic processes" (1987), Springer-Verlag Berlin Heidelberg
- Y. M. Kabanov, "Statistics and control of stochastic processes", pp.191~203 (1997), World Sci. Publ
- "2019", ~
- H. Kunita, "On square integrable martingales", Nagoya Math. J, 30, pp.209~245 (1967)
- R. Mikulevicius, "S_eminaire de Probabilit_es XXXII, Lecture Notes in Math", pp.137~165 (1998), Springer
- R. Mikulevicius, "Martingale problems for stochastic PDE's", Amer. Math. Soc, 64, pp.243~326 (1999)
- J. M_emin, "Espaces de semi martingales et changement de probabilit_e", Z Wahrscheinlichkeit, 52, pp.9~39 (1980)
- M. Schuld, "Quantum Machine Learning in Feature Hilbert Spaces", Phys Rev Lett, 122, pp.040504(1)~040504(6) (2018)
- S. Vahdati, "Option pricing using a computational method based on reproducing kernel", J Comput Appl Math, 328, pp.252~266 (2018)
관련 논문AI추천
On 2-inner product spaces and reproducing propertySaeed Hashemi Sababe강원경기수학회 · 한국수학논문집2020 · 제28권 제4호Solvability of general backward stochastic Volterra integral equationsTianxiao Wang, Yufeng Shi대한수학회 · 대한수학회지2012 · 제49권 제6호On martingale property of the stochastic integral equations김원배강원경기수학회 · 한국수학논문집2015 · 제23권 제3호WEAK CONVERGENCE FOR MULTIPLE STOCHASTIC INTEGRALS IN SKOROHOD SPACE김윤태강원경기수학회 · 한국수학논문집2014 · 제22권 제1호Representation theorems for multivalued pramartsFatima Ezzaki, Fettah Akhiat대한수학회 · 대한수학회지2013 · 제50권 제1호Operator fractional Brownian sheet and martingale differencesGuangjun Shen, Hongshuai Dai, Liangwen Xia대한수학회 · 대한수학회보2018 · 제55권 제1호
이 간행물의 다른 논문 (19건)
Coupled fixed point results in $G$-fuzzy metric spaces for weakly compatible mappingsKrishnapada Das, Krishna Kanta Sarkarpp. 455-466On some Copson-type integral inequalityBouharket Benaissapp. 467-472Growth of solutions of linear differential-difference equations with coefficients having the same logarithmic orderNityagopal Biswaspp. 473-481Reduced property over idempotents곽태근, 이양, 서영주pp. 483-492On maximal compact framesJayaprasad P N, Varghese Jacob, Madhavan Namboothiri N M, Santhosh P Kpp. 493-499
